# SDR ASAA2022102440804

- Difficulty date: October 24, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 66,686 hours, 33,804 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A53024
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB #3 RIB, ELEVATOR STAB STA 101 IS CRACKED. GROUNDED - YES. REMOVED #3 RIB, CUTOUT DAMAGE, INSTALLED REPAIR PARTS, AND REINSTALLED #3 RIB IAW B737-700 55-10-09-2R-4.
